Anxiety Community
short term memory disconnect
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

short term memory disconnect

I have been treated for years by a phsychiatrist,  many medications for depression,anxiety,bipolar,schitzophrenia,  over medicated,hospitalized,removed from most of the meds except NUVIGIL,Cymbalta reduced to 60mg aday and seriquel to sleep, night terrors.   I have been off these meds fro three weeks, severe mania anxiety, loss or disconnect of short term memory.  Do not feel safe in public.

WHAT TO DO ?
Related Discussions
2 Comments Post a Comment
Blank
Avatar_m_tn
First, witch meds you stop 3 weeks ago? Did you stop them under Doc supervision? That's very important to know cause if you stop them by yourself, and I hope not, that can be a big problem...

Was also on a lot of meds over the 6 past years mainly for social anxiety, panic disorder, agoraphobia, OCD, anorexia, bulimia, psychosis at some point cause of too many meds, rehabs for meds abuse... had and have right now the worse anxiety, can't take a shower, can't be in a car, can'T stay alone at home BUT can't be surrounded by more than 3-4 peoples at the same time cause my anxiety increase, always have high blood pressure with tachycardia and palpitations, have insomnia, always have chronic anxiety symptoms like strong headache, jaw pain, eyes pain, feeling of heat on the top of my head and behind my 2 ears, all the time dizzy, always have chest pain and think that I will have a heart attack... can't stop thinking and worrie about what will happen with me and if I will be normal again... that's crazy trust me...

For the short term memory problem, it's maybe from one of the meds you are taking right now or stop recently? That's happen sometimes and it will improve i'm sure... I feel like you also, very disconnected from the reallity, a lot of depersonalization feeling and my memory is really poor mainly cause of my high dose of anxiolytic meds I take each day and I do not feel safe in public or when i'm out of my house... I even don't feel safe at home now... Don't feel safe in public cause i'm afraid to die in front of all the other peoples and afraid and don'T be safe at home cause if i'm alone I fear to die and don'T have help if something happen... that's hard to deal with that feeling...

You should maybe ask to have a Psychologist and do a therapy like a CBT therapy, it can help... also told your PDoc about how you feel, he is the one who will be able to tell you if the way you feel is because of the meds you stop 3 weeks ago...

For the Seroquel, what is your dosage? I was on 25 mg for my insomnia and it stop working after 2 months so I had to increase to 50 mg and then 75 mg and I hit the 100 mg and my panic disorder and anxiety increase a lot when I reach that dosage... I stop the Seroquel more than 1 year ago and since then I sleep very bad... My PDoc put me on a low dose of Remeron, around 3,5 mg... but use only half of that dose and it's not working after 2 months and don't want to increase the Remeron to 3,5 mg cause at this dose it will hit the adrenaline receptors in the brain and i'm already a lot anxious so I don't want it to happen... The Cymbalta reduce to 60 mg may also be a part of the way you feel right now... if you reduce it from 120 mg to 60 mg that's a lot...

Well, take care and give some update about how you feel and also about what happen exactly about the meds, witch ones you stop and things like that!

Bye!

Vincent ;-)
Blank
1666691_tn?1303757948
I think though its crappy give it some more time,your body needs time to adjust to new regiment of meds.If it stays this way say two months from now see your doc.Lily
Blank
Post a Comment
To
Recent Activity
140029_tn?1393301742
Blank
fiber..water..fiber..water..
9 mins ago by Matthew007
8171747_tn?1397576696
Blank
ash009 its rainingggg.....beautifu... Comment
27 mins ago
1712422_tn?1396880883
Blank
LovemyKids86 ANY LADIES USE ESSENTIAL OI... Comment
33 mins ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
358304_tn?1395085884
Blank
cnote
na, MO
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Anxiety Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Anxiety Answerers
Avatar_f_tn
Blank
birdie0907
Calgary, AB
358304_tn?1395085884
Blank
cnote
na, MO
6579347_tn?1388505968
Blank
mele48
TX
Avatar_m_tn
Blank
cj29
GA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
Paxiled
Arlington, VA